Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 138, NWS Atlanta, GA

June 22, 20197 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 22, 2019, 12:49 AM EDT for 7 counties in Georgia. It was in force for 41 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2019, 12:49 AM EDT (04:49 UTC)
Expired
Jun 22, 2019, 1:30 AM EDT
In force
41 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Bartow County, GA, Cherokee County, GA, Dawson County, GA, Forsyth County, GA, Gordon County, GA, Lumpkin County, GA, Pickens County, GA

The radar

The Atlanta radar (KFFC), 128 km from the middle of the area, began a volume at 04:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 12:54 AM EDTTSTM WND DMG3 Se Waleska, GATREE DOWN BLOCKING THE ROAD AT THE INTERSECTION OF REINHARDT COLLEGE PARKWAY AND SAME NELSON RD IN CANTON.
Jun 22, 12:55 AM EDTTSTM WND DMG2 Ese Talmadge, GA20+ TREES DOWN AT INTERSECTION OF HENDERSON MOUNTAIN RD AND S BASIN DR. POWER POLE AND LINES DOWN ~1 MILE NORTH.
Jun 22, 12:55 AM EDTTSTM WND DMG2 Ese Talmadge, GA5+ TREES DOWN AT INTERSECTION OF HENDERSON MOUNTAIN RD AND S BASIN DR. POWER POLE AND LINES DOWN ~1 MILE NORTH.
Jun 22, 12:56 AM EDTTSTM WND DMG4 Sse Gooch Mountain Sh, GAA FEW TREES DOWN.
Jun 22, 1:09 AM EDTTSTM WND DMG1 W Jasper, GAROOF DAMAGED NEAR THE INTERSECTION OF JONAH LANE AND NOAH DRIVE.
Jun 22, 1:18 AM EDTTSTM WND DMG3 W Lathemtown, GAREPORT OF A TREE DOWN ON GA 20 IN CHEROKEE COUNTY NEAR UNION HILL ROAD.
Jun 22, 1:20 AM EDTTSTM WND DMG1 S Dougherty, GATREES DOWN ALONG GRIZZLE RD BETWEEN HUGH STOWERS RD AND LUMPKIN CAMP GROUND RD S.
Jun 22, 1:20 AM EDTTSTM WND DMG2 Ne Hollis Lathem Rese, GATREES DOWN NEAR INTERSECTION OF BLUE BIRD TRAIL AND KELLY BRIDGE RD. ALSO AT 2237 & 8188 KELLY BRIDGE RD.
Jun 22, 1:20 AM EDTTSTM WND DMG2 S Dawsonville, GATREES DOWN AT 1875 HWY 9 S.
Jun 22, 1:24 AM EDTTSTM WND DMG1 Ssw Waleska, GATREE DOWN ON LITTLE REFUGE RD NEAR FINCHER RD IN WALESKA.
Jun 22, 1:34 AM EDTTSTM WND DMG2 Ese Lebanon, GAPOWER LINES REPORTED DOWN NEAR TARA COURT IN WOODSTOCK GA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 10:41 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2575 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2019-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2575 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted.

895 
WUUS52 KFFC 220449
SVRFFC
GAC015-057-085-117-129-187-227-220530-
/O.NEW.KFFC.SV.W.0138.190622T0449Z-190622T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1249 AM EDT Sat Jun 22 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Cherokee County in north central Georgia...
  Northwestern Forsyth County in north central Georgia...
  Lumpkin County in north central Georgia...
  Dawson County in north central Georgia...
  Southeastern Gordon County in northwestern Georgia...
  Pickens County in north central Georgia...
  Bartow County in northwestern Georgia...

* Until 130 AM EDT.

* At 1248 AM EDT, severe thunderstorms were located along a line
  extending from Dial to near Adairsville, moving southeast at 30
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Canton, Cartersville, Calhoun, Dahlonega, Jasper, Dawsonville,
  Woodstock, Acworth, Holly Springs, Adairsville, Emerson, Ball
  Ground, Nelson, White, Waleska, Talking Rock, Free Home, Cassville,
  Buffington and Dougherty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. These storms are producing widespread 
wind damage. 

SEEK SHELTER NOW inside a sturdy structure and stay 
away from windows! Intense thunderstorm lines can produce brief 
tornadoes and widespread significant wind damage. Although a tornado 
is not immediately likely, it is best to move to an interior room on 
the lowest floor of a building. These storms may cause serious 
injury and significant property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3465 8387 3455 8386 3453 8383 3441 8398
      3437 8398 3418 8435 3407 8448 3408 8478
      3435 8501 3439 8502 3459 8468 3455 8465
      3458 8433 3457 8426 3460 8425 3460 8419
      3466 8413 3464 8404 3472 8398
TIME...MOT...LOC 0448Z 315DEG 26KT 3474 8421 3433 8490 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:50 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, Jun 21, 9:50 PM EDT, 2 hours 59 minutes before
Area Forecast Discussion...Updated
National Weather Service Peachtree City GA
950 PM EDT Fri Jun 21 2019

.Update...
Have updated pops to increase them across the north and down the
Savannah River Valley area overnight in anticipation of the
southeast moving thunderstorms complex. Storms on the southern end
seem to show a weakening trend...but may hold together to affect
portions of the area after midnight.

41

.Previous...
.SHORT TERM /Tonight through Saturday Night/...
Main concerns in the short term period are chances and timing of
convection associated with MCS or remnant MCS in northwest flow
and excessive heat.

Hires guidance not clear at all on timing and evolution of MCS
currently over MO/IL nor with sea breeze convection forecast to
initiate and move into SW GA and possibly affect WC GA and even
ATL metro this evening. Regardless of timing of MCSs, will be very
substantial CAPE and weak-mdt mid level shear in NW flow, a very
favorable environment in our experience. Could see similar number
of warnings and wind events as we saw yesterday.

Extreme heat also a concern, came close to issuing an advisory for
parts of WC GA valid this afternoon/evening. Parameters more
favorable Saturday over far SE counties so based on collaboration
with neighboring offices, have issued advisory for 4 SE most
counties for now. Dewpoints were fcst too low today so will need
to monitor in case they are too low again tomorrow.

SNELSON

.LONG TERM /Sunday through Friday/...
The extended portion of the forecast remains mainly on track, with
only minor adjustments made based on the latest guidance. High
temperatures through the period are anticipated to be about 1-4
degrees above average with mainly upper 80s in north Georgia and low
to mid 90s in central Georgia, while low temperatures are
anticipated to be 4-8 degrees above average with upper 60s in north
Georgia and low 70s in central Georgia. Of particular interest is
Sunday afternoon, when dewpoints in the low to mid 70s will likely
contribute to heat indices in excess of 100 and approaching 105
across central Georgia. A weak upper level ridge in place to the
west will have the forecast area near the edge of an active
northwesterly flow region as the period begins on Sunday.
Disturbances traversing the northwesterly flow aloft could allow for
some mesoscale convective systems to move through north and central
Georgia on the east side of the ridge on Sunday, which will need to
be monitored.

The ridge axis will begin to flatten and position itself over our
area on Sunday night and into Monday. The influence of the ridge
should reduce rain chances during this time, but will likely not be
strong enough to suppress the diurnally driven convection
entirely. On Monday, a flattening upper level trough will move
northeastward across the eastern CONUS, dropping a surface front
into the southeast. With the trough far away to the north near the
Great Lakes region Monday night/Tuesday morning, the front itself
will not be particularly strong or well-defined. Model guidance
is nonetheless coming into better agreement that this front will
allow for an increase in the convective coverage across north
Georgia on Monday night into Tuesday as the front pushes southward
through the area. Later next week, a more amplified pattern and
less progressive pattern sets up as a broad upper ridge begins to
build in over the west-central CONUS. Meanwhile, weak inverted
troughing will remain in place over the southeast. With ample Gulf
moisture over the area, typical summertime conditions are
expected during the latter half of next week, with scattered
diurnally driven convection each afternoon.

King

&&

.PREV DISCUSSION... /Issued 214 PM EDT Fri Jun 21 2019/

UPDATE...
Near term grids in decent shape. Dewpoints a bit higher than
forecast over far SW counties but still should be below heat
advisory thresholds today. Timing of rounds of storms late tonight
and Sat PM still highly questionable with little to no consensus
from hires guidance.

SNELSON

PREV DISCUSSION... /Issued 739 AM EDT Fri Jun 21 2019/

SHORT TERM /Today through Saturday/...

A much quieter start to the short term compared to the previous 12
hours. Shortwaves have pushed east and south of the area and on
the back side we have seen some reductions to dewpoints with some
mid 60s noted over portions of North GA. Such is not the case over
SW sections where humid conditions and dewpoints in the low to mid
70s continue. With the combination of the humid surface conditions
and colder mid levels this afternoon, instability will increase
markedly with CAPE values in excess of 3500 J/KG. Despite this,
deep layer moisture will be reduced from yesterdays values which
will limit overall coverage of storms. Will only be going slight
chance for now for SW sections.

Things will be changing very quickly overnight as deep layer
moisture increases from the SW and complexes to the north send
cold pools southward into our area. Much uncertainty on position
and timing of these cold pools and as a result, hi res guidance is
all over the place with their solutions. Thinking there has to be
something to develop given NW flow and cold temps aloft as long as
there is even a hint of forcing with the cold pool. Given the
uncertainty though, went just mid range chance for now and did not
bring it as far south as some of the hi res. Strong to locally
severe storms will be possible if not likely with this activity
with large hail and damaging winds the main concern.

Saturday could be interesting as well as instability is through the
roof with the cold mid levels continuing. We still need the
forcing and flow suggests more of glancing blow for the local
area. That said, we almost always see an outflow ejected southward
that would also provide the needed lift. Have gone mid range pops
for now but could be some areas to realize likely coverage should
shortwave be further SW. Strong to severe activity with any storms
that develop once again. Heat indices for Sat will approach
critical thresholds over the far SE sections and will need to
monitor closely for possible advisory.

Deese

LONG TERM /Saturday Night through Thursday/...

Extended forecast period starts out with a fairly progressive
pattern in place. Weak upper ridging to the west has the region on
the edge of the active northwest flow region. Will need to be on the
lookout for convective systems riding down the east side of the
ridge Saturday night and into Sunday. Ridge axis transits the area
Sunday through Monday, but doesn't look dominating enough to
suppress convection completely. Flattening upper trough and short
wave sweep through the eastern half of the country for the beginning
of the work week. Associated surface front drops into the region,
however, with the primary short wave well north of the state, front
is not looking too well defined. Still, we should see some
enhancement to the convective coverage for the first half of the
week over a strictly diurnally driven scenario. Latter half of the
work week sees the upper pattern becoming much less progressive as a
more amplified pattern is progged to develop across the country.
Large but relatively disorganized upper ridge builds over the
central U.S. Weak inverted trough lingers over the southeastern
states, and combined with ample moisture, continues at least
scattered convection each day across the forecast area.

20

&&

AVIATION...
00Z Update...
VFR conditions expected with some few/sct035-045 lingering
overnight. Thunderstorm complex crossing into TN may hold together
in some form to affect KATL and other north GA taf sites around 08z.
Otherwise scattered cumulus Saturday afternoon with a few showers or
thunderstorms possible. Winds should stay on the west side 4 to 6kts
overnight and increasing to 8 to 10kts Saturday.

//ATL Confidence...00Z Update...
Low to medium confidence on SHRA/TSRA timing.
High confidence on all other elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  91  71  92 /  30  40  30  30
Atlanta         74  93  72  91 /  20  50  30  30
Blairsville     64  83  65  85 /  40  50  30  40
Cartersville    72  91  71  90 /  30  40  20  30
Columbus        76  96  74  94 /  20  30  30  30
Gainesville     71  88  70  89 /  30  40  20  30
Macon           74  96  72  95 /  10  40  40  30
Rome            72  91  71  91 /  30  40  20  30
Peachtree City  73  93  70  92 /  20  40  30  30
Vidalia         76  96  73  94 /  10  40  40  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory from 10 AM to 9 PM EDT Saturday for the following
zones: Emanuel...Montgomery...Toombs...Treutlen.

&&

SHORT TERM...41
LONG TERM....King
AVIATION...41
Hazardous weather outlook, Jun 21, 10:54 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1054 PM EDT Fri Jun 21 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230300-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1054 PM EDT Fri Jun 21 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF NORTH
GEORGIA UNTIL 5 AM SATURDAY MORNING...

Strong to severe thunderstorms are expected to be maintained
moving into the overnight hours for northern Georgia. Continuous
thunderstorm development will occur along a southeasterly moving
outflow boundary which will continue to produce a risk for
widespread damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Isolated to scattered thunderstorms are expected across the area
Saturday through Thursday, primarily in the afternoon and evening
hours. A few severe storms are possible on Saturday with damaging
winds, frequent lightning, hail, and heavy rain. The possibility
of a tornado cannot be ruled out.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time. Spotters are
encouraged to submit reports of any severe weather through the web by
going to weather.gov/atlanta.

In the hours before

Local storm report, Jun 21, 11:53 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1153 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     TSTM WND DMG     3 NW STEPHENSVILLE      34.92N  85.59W
06/21/2019                   DADE               GA   EMERGENCY MNGR

            TREES DOWN ALONG REEVE ROAD IN DADE COUNTY.

&&

EVENT NUMBER FFC1900354

TV
Local storm report, Jun 21, 11:56 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1156 PM EDT FRI JUN 21 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     2 SSE COLE CITY         34.95N  85.55W
06/21/2019                   DADE               GA   EMERGENCY MNGR

            EM REPORTED THAT TREES ARE DOWN ON SAND MOUNTAIN.

&&

EVENT NUMBER FFC1900355

TV
Special weather statement, Jun 22, 12:32 AM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1232 AM EDT Sat Jun 22 2019

GAZ012>014-019>022-030>032-220515-
Polk GA-Dawson GA-Cobb GA-Cherokee GA-Gordon GA-Bartow GA-Forsyth GA-
Pickens GA-Paulding GA-Floyd GA-
1232 AM EDT Sat Jun 22 2019

...SIGNIFICANT WEATHER ADVISORY FOR POLK...SOUTHWESTERN DAWSON...
NORTHWESTERN COBB...CHEROKEE...GORDON...BARTOW...NORTHWESTERN
FORSYTH...PICKENS...NORTHEASTERN PAULDING AND FLOYD COUNTIES UNTIL
115 AM EDT...

At 1231 AM EDT...National Weather Service doppler radar showed
strong winds ahead of a line of thunderstorms extending from near
Carters to around Sonoraville, Rome and Coosa, moving southeast at
45 mph.

  HAZARD...40 to 50 mph wind preceding rain or lightning.

  IMPACT...Strong winds will occur before any rain or lightning. Do
           not wait for the sound of thunder before taking cover.
           Expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of these storms include
Rome, Canton, Cartersville, Calhoun, Cedartown, Jasper, Woodstock,
Acworth, Holly Springs, Adairsville, Rockmart, Euharlee, Emerson,
Ball Ground, Nelson, Aragon, Cave Spring, White, Waleska and
Kingston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately.

LAT...LON 3461 8472 3458 8465 3455 8465 3456 8434
      3435 8416 3421 8434 3399 8484 3390 8536
      3392 8539 3426 8546
TIME...MOT...LOC 0431Z 298DEG 37KT 3460 8466 3446 8487 3430 8517 3422
8544

WIND...50MPH
Local storm report, Jun 22, 12:47 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1247 AM EDT SAT JUN 22 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1141 PM     TSTM WND DMG     1 SE TRENTON            34.86N  85.49W
06/21/2019                   DADE               GA   SOCIAL MEDIA

            A TREE CAME DOWN ON A CAR ON LAURA LANE IN TRENTON.

&&

EVENT NUMBER FFC1900356

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:04 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Fannin, Murray, Walker and 1 more56 min
Jun 21, 11:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more48 min
Jun 22, 12:03 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Towns, Union57 min
Jun 22, 12:32 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd, Gordon, Pickens, Polk43 min
Jun 22, 12:54 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White51 min
Jun 22, 12:58 AM EDTTornado WarningFFCLumpkin, Union, White17 min
Jun 22, 1:17 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall43 min
Jun 22, 1:21 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Jackson, Lumpkin, White39 min
Jun 22, 1:27 AM EDTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Fulton, Haralson, Paulding33 min
Jun 22, 1:44 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Walton31 min
Jun 22, 1:46 AM EDTSpecial Weather StatementFFCClayton, Coweta, DeKalb, Fayette, Heard, Rockdale44 min
Jun 22, 2:06 AM EDTSpecial Weather StatementFFCBanks24 min
Jun 22, 2:16 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Greene, Jackson, Madison, Morgan and 4 more44 min
Jun 22, 2:21 AM EDTSpecial Weather StatementFFCButts, Clayton, Coweta, Fayette, Heard, Henry and 8 more39 min
Jun 22, 2:55 AM EDTSpecial Weather StatementFFCGlascock, Greene, Hancock, Morgan, Taliaferro, Warren and 1 more50 min
Jun 22, 2:58 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Coweta, Fayette, Heard, Henry and 11 more47 min
Jun 22, 3:44 AM EDTSpecial Weather StatementFFCBaldwin, Butts, Glascock, Hancock, Jasper, Jones and 9 more61 min
Jun 22, 4:10 AM EDTSpecial Weather StatementFFCJefferson50 min
Jun 22, 4:20 AM EDTSpecial Weather StatementFFCTalbot40 min
Jun 22, 4:51 AM EDTSpecial Weather StatementFFCMuscogee39 min
Jun 22, 4:58 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley47 min
Jun 22, 5:05 AM EDTSpecial Weather StatementFFCEmanuel25 min
Jun 22, 5:11 AM EDTSpecial Weather StatementFFCLaurens49 min
Jun 22, 5:22 AM EDTSpecial Weather StatementFFCEmanuel, Johnson38 min
Jun 22, 5:29 AM EDTSpecial Weather StatementFFCMacon, Marion, Schley, Taylor46 min
Jun 22, 5:42 AM EDTSpecial Weather StatementFFCTalbot48 min
Jun 22, 5:57 AM EDTSpecial Weather StatementFFCEmanuel33 min
Jun 22, 6:16 AM EDTSpecial Weather StatementFFCBleckley, Crawford, Houston, Macon, Peach, Taylor and 1 more44 min
Jun 22, 6:18 AM EDTSpecial Weather StatementFFCCrisp42 min
Jun 22, 6:53 AM EDTSpecial Weather StatementFFCCrisp22 min
Jun 22, 7:16 AM EDTSpecial Weather StatementFFCCrisp, Wilcox29 min
Jun 22, 12:49 PM EDTSpecial Weather StatementFFCJones26 min
Jun 22, 1:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jun 22, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 22, 1:34 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jun 22, 1:46 PM EDTSpecial Weather StatementFFCWilkinson29 min
Jun 22, 1:53 PM EDTSpecial Weather StatementFFCTreutlen37 min
Jun 22, 1:57 PM EDTSevere Thunderstorm WarningFFCMontgomery, Treutlen48 min
Jun 22, 1:59 PM EDTSpecial Weather StatementFFCBaldwin, Wilkinson31 min
Jun 22, 2:14 PM EDTSpecial Weather StatementFFCTwiggs31 min
Jun 22, 2:19 PM EDTSevere Thunderstorm WarningFFCBleckley, Laurens, Twiggs, Wilkinson41 min
Jun 22, 2:24 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington, Wilkinson51 min
Jun 22, 2:37 PM EDTSpecial Weather StatementFFCTreutlen23 min
Jun 22, 2:45 PM EDTSpecial Weather StatementFFCTreutlen15 min
Jun 22, 2:50 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen40 min
Jun 22, 3:01 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 3:04 PM EDTSpecial Weather StatementFFCPickens26 min
Jun 22, 3:10 PM EDTSpecial Weather StatementFFCGlascock, Jefferson50 min
Jun 22, 3:20 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson40 min
Jun 22, 3:24 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Taylor51 min
Jun 22, 3:27 PM EDTSpecial Weather StatementFFCFulton33 min
Jun 22, 3:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs47 min
Jun 22, 3:31 PM EDTSpecial Weather StatementFFCEmanuel29 min
Jun 22, 3:31 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton44 min
Jun 22, 3:35 PM EDTSevere Thunderstorm WarningFFCEmanuel25 min
Jun 22, 3:44 PM EDTSpecial Weather StatementFFCToombs16 min
Jun 22, 3:47 PM EDTSpecial Weather StatementFFCFulton28 min
Jun 22, 3:49 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs41 min
Jun 22, 3:58 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Warren32 min
Jun 22, 3:59 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton24 min
Jun 22, 4:05 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler55 min
Jun 22, 4:05 PM EDTSevere Thunderstorm WarningFFCTaliaferro, Wilkes40 min
Jun 22, 4:07 PM EDTSevere Thunderstorm WarningFFCMontgomery, Wheeler38 min
Jun 22, 4:10 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe35 min
Jun 22, 4:13 PM EDTSpecial Weather StatementFFCNewton32 min
Jun 22, 4:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Twiggs29 min
Jun 22, 4:21 PM EDTSpecial Weather StatementFFCJones24 min
Jun 22, 4:21 PM EDTSevere Thunderstorm WarningFFCJasper, Morgan, Newton, Putnam39 min
Jun 22, 4:28 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Pulaski, Twiggs32 min
Jun 22, 4:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 22, 4:42 PM EDTSevere Thunderstorm WarningFFCBleckley33 min
Jun 22, 4:48 PM EDTSpecial Weather StatementFFCGreene, Hancock, Putnam, Taliaferro, Warren42 min
Jun 22, 4:53 PM EDTSevere Thunderstorm WarningFFCBibb, Jones, Twiggs52 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Putnam, Taliaferro, Warren and 1 more49 min
Jun 22, 4:56 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski14 min
Jun 22, 4:57 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan30 min
Jun 22, 5:16 PM EDTSpecial Weather StatementFFCJones29 min
Jun 22, 5:41 PM EDTSevere Thunderstorm WarningFFCBaldwin, Glascock, Hancock, Jefferson, Warren, Washington and 1 more35 min
Jun 22, 5:48 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jones, Twiggs, Wilkinson22 min
Jun 22, 6:07 PM EDTSpecial Weather StatementFFCHeard, Troup53 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.